C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1678301 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Difficult to Flush (1251); Fracture (1260); Suction Problem (2170)
| Health Effect - Clinical Code |
Extravasation (1842)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 12/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that sometime post a port placement, the port was allegedly difficult to be flushed.It was further reported that the catheter allegedly had difficulty with blood return and was allegedly found to be fractured at the left infraclavicular region.It was also reported that the contrast allegedly leaked in the left infraclavicular space.Reportedly, the port was removed and had to be replaced.The current status of the patient is unknown.